Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 96, NWS Grand Rapids, MI

December 11, 2012

NWS Grand Rapids, MI issued this small craft advisory at Dec 11, 2012, 3:29 AM EST. It took effect at Dec 11, 2012, 1:00 PM EST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2012, 3:29 AM EST (08:29 UTC)
In effect from
Dec 11, 2012, 1:00 PM EST
Expired
Dec 14, 2012, 7:00 AM EST
In force
66 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WHUS73 KGRR 110829
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 AM EST TUE DEC 11 2012

LMZ844>849-111630-
/O.NEW.KGRR.SC.Y.0096.121211T1800Z-121212T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
329 AM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM EST WEDNESDAY. 

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
080 
WHUS73 KGRR 111505
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1005 AM EST TUE DEC 11 2012

LMZ844>849-112315-
/O.CON.KGRR.SC.Y.0096.121211T1800Z-121212T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1005 AM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY...

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
258 
WHUS73 KGRR 111953
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 PM EST TUE DEC 11 2012

LMZ844>849-120400-
/O.EXT.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
253 PM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
206 
WHUS73 KGRR 120217
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
917 PM EST TUE DEC 11 2012

LMZ844>849-121030-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
917 PM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...WEST SOUTHWEST TO 30 KNOTS OVERNIGHT.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
878 
WHUS73 KGRR 120810
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
310 AM EST WED DEC 12 2012

LMZ844>849-121615-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
310 AM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
731 
WHUS73 KGRR 121601
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1101 AM EST WED DEC 12 2012

LMZ844>849-130015-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1101 AM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
047 
WHUS73 KGRR 122017
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
317 PM EST WED DEC 12 2012

LMZ844>849-130430-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
317 PM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...SOUTHWEST 30 KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJS
369 
WHUS73 KGRR 130213
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
913 PM EST WED DEC 12 2012

LMZ844>849-131015-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
913 PM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...SOUTH 15 TO 30 KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
906 
WHUS73 KGRR 130842
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
342 AM EST THU DEC 13 2012

LMZ844>849-131645-
/O.EXT.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
342 AM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES...5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
297 
WHUS73 KGRR 131533
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1033 AM EST THU DEC 13 2012

LMZ844>849-132345-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1033 AM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES...5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJS
457 
WHUS73 KGRR 132034
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 PM EST THU DEC 13 2012

LMZ844>849-140445-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
334 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS...DIMINISHING LATE.

* WAVES...5 TO 9 FEET...SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJS
559 
WHUS73 KGRR 140206
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 PM EST THU DEC 13 2012

LMZ844>849-141015-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
906 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS VEERING WEST AND
  SUBSIDING TO 5 TO 15 KNOTS LATE.

* WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
546 
WHUS73 KGRR 140818
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 AM EST FRI DEC 14 2012

LMZ844>849-141200-
/O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
318 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...WEST TO NORTHWEST WINDS 5 TO 15 KNOTS BECOMING SOUTHEAST
  LATER TODAY.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 2 FEET AFTER DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 12:32 AM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Dec 11, 12:32 AM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1232 AM EST TUE DEC 11 2012

.SYNOPSIS...
ISSUED AT 337 PM EST MON DEC 10 2012

LAKE EFFECT SNOW SHOWERS WILL BRING LIGHT ACCUMULATIONS NEAR THE
LAKE TONIGHT AND ON TUESDAY. FAIR WEATHER IS EXPECTED FOR THE
MIDDLE OF THE WEEK BUT ANOTHER STORM WILL BE MOVING BY SATURDAY
WITH A CHANCE OF RAIN OR SNOW.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 337 PM EST MON DEC 10 2012

SOME LIGHT LAKE EFFECT SNOW WILL BE DEVELOPING ACROSS THE LAKE
BRINGING LIGHT ACCUMS OF LESS THAN AN INCH TO PARTS OF ALLEGAN
AND VAN BUREN COUNTIES. THE 850 MB TEMPS FALL BELOW MINUS 10C WITH
INVERSION HEIGHTS AROUND 8 THOUSAND FEET. COULD SEE AT LEAST AN
INCH OR TWO WHERE THE BANDS SET UP...PRIMARILY LOOKING AT
SOUTHWEST VAN BUREN COUNTY.

RETURN FLOW SETS UP AND WARM AIR ADVECTION SHOULD BRING AN END TO
THE SNOW SHOWERS BY WEDNESDAY MORNING.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 337 PM EST MON DEC 10 2012

QUASI ZONAL FLOW ALOFT WILL TRANSITION TO A TROUGH OVER THE WEEKEND
AS LOW MOVES FROM THE PACIFIC NORTHWEST SOUTH TO CALIFORNIA AND NEWD
TOWARD THE GREAT LAKES. FORECAST CONFIDENCE IF FAIRLY HIGH THAT
WE/LL SEE PCPN OVER THE WEEKEND...BUT SOMEWHAT LOW ON THE EXACT
TIMING.

AM LEANING TOWARD THE SLOWER ECMWF SOLUTION. STORMS EJECTING OUT OF
THE SOUTHWEST US ARE NOTORIOUSLY SLOWER THAN MODELS INITIALLY
PREDICT. THERMAL PROFILES INDICATE THAT INITIALLY THE PCPN WILL BE
RAIN FRIDAY NIGHT AND SATURDAY. GIVEN THE NEGATIVE TILT TO THE
SYSTEM...SOME DECENT RAINS ARE POSSIBLE. I WOULDN/T BE SURPRISED TO
SEE A HALF INCH OF RAIN FROM THE SYSTEM AS IT MOVES THROUGH AFTER
WHICH COLDER AIR WILL WRAP INTO THE SYSTEM AND MIXED RAIN AND SNOW
IS ANTICIPATED SUNDAY. DRY WX RETURNS SUNDAY NIGHT AND MONDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1232 AM EST TUE DEC 11 2012

LAKE EFFECT SNOW BAND OVER LAKE MICHIGAN IS THE FOCUS OF THIS SET
OF TAFS. IT SHOULD BEGIN TO BECOME SHEARED AND PUSH INLAND
OVERNIGHT AS SOUTHWEST FLOW TAKES HOLD LATE. INLAND AWAY FROM THE
SNOW BAND SKIES HAVE CLEARED AT KGRR AND KAZO. EXPECTING MAINLY
VFR CONDITIONS INLAND ALTHOUGH THERE ARE SOME CEILINGS STILL
HOLDING IN THE MVFR CATEGORY.

AS THE BAND MOVES INLAND LATE TONIGHT EXPECT SNOW SHOWER ACTIVITY
TO AFFECT KMKG...KGRR AND KAZO. VISIBILITIES MAY DIP INTO THE MVFR
CATEGORY FOR A TIME AS THE HEAVIER SNOW SHOWERS MOVE THROUGH.

TUESDAY AFTERNOON AND EVENING EXPECTING MAINLY VFR CONDITIONS.
THERE MAY BE SOME LAKE EFFECT SNOW SHOWER ACTIVITY THAT DEVELOPS
NORTH OF KMKG TUESDAY AFTERNOON AND EVENING AS THE SOUTHWEST FLOW
TAKES HOLD.

&&

.MARINE...
ISSUED AT 337 PM EST MON DEC 10 2012

WILL CONTINUE THE SMALL CRAFT ADVISORY INTO TONIGHT. THEN THERE
WILL BE A LULL LET TONIGHT AND EARLY TUESDAY BEFORE WINDS AND
WAVES INCREASE AGAIN.

&&

.HYDROLOGY...
ISSUED AT 337 PM EST MON DEC 10 2012

NO HYDRO ISSUES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...93
AVIATION...DUKE
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Dec 10, 7:20 AM EST, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
720 AM EST MON DEC 10 2012

LMZ846-MIZ037>040-043>046-050>052-056>059-064>067-071>074-110930-
HOLLAND TO GRAND HAVEN MI-MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-
MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-
CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-
JACKSON-
720 AM EST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT. FOR MOST AREA THIS
WILL MOSTLY BE FLURRIES. WEST OF GRAND RAPIDS ACCUMULATIONS ARE
POSSIBLE BUT AMOUNTS SHOULD BE LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844-845-847>849-110930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
720 AM EST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WDM

In the hours before

Local storm report, Dec 10, 9:58 PM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 PM EST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     SNOW             SOUTH HAVEN             42.40N 86.28W
12/10/2012  E0.5 INCH        VAN BUREN          MI   PUBLIC

            REPORTED FROM DOWNTOWN AREA BY THE PUBLIC

&&

JMAPLES

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.